English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51948/87093 (60%)
造訪人次 : 8506307      線上人數 : 134
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/92146

    題名: Incomplete inverse spectral and nodal problems for differential pencils
    作者: S. A. Buterin;Chung-Tsun Shieh
    貢獻者: 淡江大學數學學系
    關鍵詞: Dfferential pencils;inverse spectral problems;inverse nodal problems;half inverse problem;oscillation theorem;nodal points
    日期: 2012-09-01
    上傳時間: 2013-09-06 10:45:25 (UTC+8)
    出版者: Basel: Birkhaeuser Science
    摘要: We prove uniqueness theorems for so-called half inverse spectral problem (and also for some its modification) for second order differential pencils on a finite interval with Robin boundary conditions. Using the obtained result we show that for unique determination of the pencil it is sufficient to specify the nodal points only on a part of the interval slightly exceeding its half.
    關聯: Results in Mathematics 62(1-2), pp.167-179
    DOI: 10.1007/s00025-011-0137-6
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    10.1007_s00025-011-0137-6.pdf225KbAdobe PDF236檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋